# SDR GLBA2013090900307

- Difficulty date: September 6, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 34,167 hours, 43,850 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE RT FIRE LOOP AND TEE HANDLE ANNUNCIATORS FLICKERED DURING CLIMB OUT. MAINTENANCE TROUBLESHOT SYSTEM, NO FAULTS FOUND MEGGED WIRE W16A22 FROM J410 T. HRU S16 SWITCH TO PIN 3 OF P157 AND FOUND SHORT TO GROUND.   R & R SWITCH S16 IAW AIM 14.3.2 PN M. S21353-341 OPS CHECKED GOOD IAW MM 26-10-01 (1)(A) REMOVED RT ENGINE FIRE LOOP HARNESS FORWARD CONNECTOR AT FIREWALL. FIRE LOOP CONNECTION CLEANED FORWARD FIRE WALL IN THE AREA OF CONNECTION TO ASSURE A GOOD GROUND AND RENSTALLED FORWARD.
